Derived category of coherent sheaves on Grassman manifolds
Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 2, pp. 78-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1983_17_2_a11,
author = {M. M. Kapranov},
title = {Derived category of coherent sheaves on {Grassman} manifolds},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {78--79},
year = {1983},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1983_17_2_a11/}
}
M. M. Kapranov. Derived category of coherent sheaves on Grassman manifolds. Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 2, pp. 78-79. http://geodesic.mathdoc.fr/item/FAA_1983_17_2_a11/
[1] Beilinson A.A., Funkts. analiz, 12:3 (1978), 68–69 | MR | Zbl
[2] Bernshtein I.N., Gelfand I.M., Gelfand S.I., Funkts. analiz, 12:3 (1978), 66–67 | MR
[3] Demazure M., Invent. Math., 33 (1976), 271–272 | DOI | MR | Zbl
[4] Verdier J.-L., Lect. Notes in Math., 569, Springer-Verlag, 1977, 262–311 | DOI | MR